# SDR FDEA202007131806

- Difficulty date: July 13, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000E51
- Part serial: CP12715
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 18,918 hours, 10,858 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.  LOCATED AT 10 INCH INBOARD FROM RIB 16 AND 15 INCH FROM TRAILING EDGE ON LT HORIZONTAL STABILIZER (1EA) (L=3.5 INCH. W=2.25 INCH).  REPAIRED LT ELEVATOR UPPER SKIN PANNEL HONEYCOMB CORE CELLS LOCATED BETWEEN ERIB   17 AND RIB 18 AT 1.35 INCH FROM ERIB 17 AND 15.28 INCH FROM T/E ON LT HORIZONTAL   STABILIZER, AS PER A300 SRM 55-21-12 PAGE BLOCK 201 PARAGRAPH 5.J.  EXACT LOCATION IS BETWEEN STA 800 AND STA 833, AS PER A300 AMM 06-31-55-00 AND EA NO 6-5520-T0355929 P(1).  THIS REPAIR IS CAT. A.
